# SDR VNAA2016091900024

- Difficulty date: September 19, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N241PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7909
- Aircraft time: 30,143 hours, 30,403 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE LEVEL AT FL270 FLAPS INDICATED UNCOMMANDED EXTENSION TO 8 THEN BACK TO 0.  OCCURRED 3 TIMES OVER FLIGHT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED LEFT HAND FLAP POSITION TRANSMITTER, AND PERFORMED CHECKS IAW AMM.  OPS CHECKED GOOD, THE AIRCRAFT WAS RELEASED FOR SERVICE.
